# SDR SWAA2012042303308

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N328AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 17,617 hours, 7,896 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE OUT OF ADJUST.  RE-INSTALLED SLIDE FOLD PER MM.
